# SDR 2013FA0000449

- Difficulty date: June 20, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N948AH
- Make and model: Cirrus SR22
- Aircraft serial: 0329
- Aircraft time: 1,602 hours
- Engine: Cont IO550N
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Part number: 11315004
- Condition: Corroded
- Location: Aircraft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRELIMINARY MX INSPECTION, FOUND ACFT TO HAVE EXCESSIVE CORROSION ON AIRFRAME.   MOVED THE RUDDER FULL DEFLECTION AND CONTROL ROD END ON PUSH PULL TUBE SNAPPED AT EXPOSED THREADED PORTION.  FOUND SEVERAL STEEL PARTS THAT HAVE CORROSION, ALONG WITH THE FLIGHT CONTROL CABLES.
